# SDR 98FDEA00241

- Difficulty date: March 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N222FE
- Make and model: Boeing 727233
- Aircraft serial: 20933
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER LOBE BELTFRAME AT BS 500, RBL 65 DENTED OUT OF LIMITS PER EA 7531028295.  REMOVED DAMAGE AT BELTFRAME BS 500, RBL 65 AND INSTALLED DOUBLER PER SRM 51-40-3 PG 1-6 AND EA 7531028295.
